# SDR CHQA000455

- Difficulty date: January 18, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N261
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROXIMITY STRIP WIRE FOUND BROKEN.  REPAIRED IAW STANDARD PRACTICES CHAPT 20-10.
